# SDR UIEA2018121852844

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,081 hours, 38,057 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Warning Message
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LOOP1 MESSAGE( TRANSFER  TO MDDR 104597 IAW MEL26-11-0101 NO MAINT PROCEDURES REQUIRED PLACARD INSTALLED )
